advertisement
Question
Posted by: Tkay | 2011-01-14

Morning after Pill

Quick question, I had my normal period this month, my period lasts for about 2 &  half day &  then it''s spoting later on the 3rd day &  4th day. I had unprotected sex on morning of the 4th day but used morning after pills a day after, can''t remember the name but you take 2 &  then another 2 12hours after. A few days after using the pills i had a period that was very dark almost black lasted for about 3 days, now my breasts feel weird is it possible that am pregnant?

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is more likely that this is an effect of the morning after pil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-18

It is more likely that this is an effect of the morning after pil.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement